Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Ultrasound shows cyst in right ovary, suggested taking femilon tablet. Suggestions?

i am 28 years just married i was having pain in abdominal,doctor suggestd to do ultrasound .As per their suggestion i hd done Ultra sound it showing right ovary having cyst doctor suggested me to have femilon 21 afer my third day of periods. my periods are regular anf right now i am not having any pain. so my question is
1.Should i take this medicine.?
2. can after having this medicine some complication for getting pregnant?
3 any side effect?
4 when to start with medicine my last period was on 5th april.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN, Maternal and Fetal Medicine 's  Response
Hi!ovarian cysts at this young age are usually benign and resolve spontaneously.But we need to know certain specific ultrasound characteristics of the cyst.The cyst you mentioned must have been a follicular or corpus luteal cyst and hence you may have been given femilon. It is advisable to get a repeat pelvic scan done on the second or third day of your menstrual periods next cycle.As far as using femilon (or any other contraceptive pill) is concerned,it depends on whether you are keen on conception immediately.If not trying for pregnancy,continuing the pill is a good option as it has contraceptive and many non contraceptive health benefits.Fertility comes back to normal within 2-4 months of stopping the pill.It should be started on the first day of the menstrual cycle(for contraceptive benefit) and taken for 21 days and restarted after 1 week gap.The side effects are generally well tolerated and you should consult your doctor to see if it suits you for long term use.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor